I drank 25% of a Magnesium citrate laxative I purchased at Rite Aid and the next day I noticed a burning sensation on my tongue. On day 2- parts of my tongue had little sores... Today is Day 3 and it still burns and the sores are still there and it burns when i brush my teeth. What can I take to help heal my tongue or will i need a perscription?
21 Sep 2009
Try a mouth rinse called Biotene, available over the counter at most drug stores and mass retail stores. It is usually in with the mouthwashes or toothpastes and is designed to correct the enzymes in the mouth and heal oral irritations and sores. It does Not contain alcohol and works great for me, pretty quick too. They suggest it for dry mouth, people who take chemo and anyone with mouth sores.
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take magnesium citrate as a supplement, I started having stomach pains and gas after about a week?
... from taking it in powdered form. I wonder if magnesium citrate could do this?
1 answer • 15 Nov 2009
I drank almost the whole 10 oz of the magnesium citrate around 6:15 yesterday evening. I have been up all night with sever stomach pains and lower ...
1 answer • 12 Jul 2010
I have been constipated for weeks due to pain medication, stress, vacation and probably diet too. I have gone to the bathroom, but I am not fully ...
1 answer • 13 Sep 2010
I took 400 mg at on time. I have chronic constipation and nothing works except for Magnesium Citrate. I don't have bowel movement unless i use ...
1 answer • 12 Mar 2012
I just want to clean my stomach. Would this be good or bad?
3 answers • 15 Nov 2012